# SDR UPS02538690

- Difficulty date: June 22, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 2611 · Smoke Detection
- Part: Fitting
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK, FWD RT SMOKE DETECTOR TUBE FITTING BROKEN.  REMOVED AND REPLACED TUBE FITTING AS PER MM 26-16-01-2.
